# SDR UPS98825778

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37508342N
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD ACC COMP FS 640 - THE KEEL BEAM TIE FITTING TO BULKHEAD FRAME IS CRACKED (TOP/INSIDE) AND BOTTOM.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
